On the generalized absolute convergence of Fourier series

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Sufficient conditions are given by means of the best trigonometric approximation in Lp(1 < p ≤ 2) and structural properties of f ϵ Lp for the convergence of the series [formula] where an and bn are the Fourier coefficients of f, (ωn) is a certain sequence of positive numbers, φ(u)(u ≥ 0) denotes an increasing concave function.

Original languageEnglish
Pages (from-to)241-251
Number of pages11
JournalHokkaido Mathematical Journal
Volume30
Issue number1
DOIs
Publication statusPublished - Jan 1 2001

Keywords

  • Absolute convergence
  • Best approximation
  • Fourier coefficients
  • Structural condition

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the generalized absolute convergence of Fourier series'. Together they form a unique fingerprint.

  • Cite this